Alerts & notifications
Synthetic Cannabinoid misrepresented as DMTNotification|04 May 2023
Synthetic Cannabinoid MDMB-4en-PINACA has been detected in a yellow powder presumed to be DMT
Synthetic cannabinoid harm in Christchurch linked to hospitalisationsNotification|10 November 2022
A particularly dangerous batch of synthetic cannabinoids has been linked to serious harm in Christchurch in November 2022.
Yellow tablet/powder containing potent opioid likely to cause serious harmNotification|21 October 2022
UPDATED 28 MARCH 2023
Serious harm has been identified in relation to metonitazene found in a yellow powder. High Alert urges continued caution, particularly in the Auckland region.
Highly potent opioid found in fake oxycodone tabletsNotification|25 March 2022
A very potent opioid has been found in fake blue 30mg ‘M30’ oxycodone tablets being sold in the Wellington region.
Synthetic cannabinoid harm in TaranakiNotification|05 July 2021
A particularly dangerous batch of synthetic cannabinoids is currently present in Taranaki.
Synthetic cannabinoid harm across the lower North IslandNotification|20 April 2021
A dangerous batch of synthetic cannabinoids is currently present across the North Island.
Serious synthetic cannabinoids harm in Christchurch linked to 4F-MDMB-BINACA and MDMB-4en-PINACANotification|26 February 2021
A dangerous batch of synthetic cannabinoids is currently present in Christchurch in February 2021.
Serious incidents linked to synthetic cannabinoids in TaranakiNotification|02 October 2020
A number of harm incidents involving synthetic cannabinoids have occurred in the Taranaki region.
AMB-FUBINACA detectedNotification|22 September 2020
The synthetic cannabinoid AMB-FUBINACA has been detected in a number of locations across New Zealand.
Synthetic cannabinoid MDMB-4en-PINACA detectedNotification|08 July 2020
High Alert has received information about the presence of MDMB-4en-PINACA, a synthetic cannabinoid that's an analogue of 5F-ADB.